International Journal of Mathematics and Mathematical Sciences
Volume 30 (2002), Issue 1, Pages 9-14

The equivalence between the Hamiltonian and Lagrangian formulations for the parametrization-invariant theories

S. I. Muslih

Department of Physics, Al-Azhar University, Gaza, Palestinian Authority

Received 27 March 2001; Revised 13 August 2001

Copyright © 2002 S. I. Muslih. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The link between the treatment of singular Lagrangians as field systems and the canonical Hamiltonian approach is studied. It is shown that the singular Lagrangians as field systems are always in exact agreement with the canonical approach for the parametrization invariant theories.